# SDR DALA2018042302743

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 54,162 hours, 17,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR, REMOVED THE BATTERY. INSTALLED A NEW EMERGENCY BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-07.
